Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some remarks on the intrinsic measures of Eisenman


Authors: Ian Graham and H. Wu
Journal: Trans. Amer. Math. Soc. 288 (1985), 625-660
MSC: Primary 32H15; Secondary 32H20, 53C55
DOI: https://doi.org/10.1090/S0002-9947-1985-0776396-4
MathSciNet review: 776396
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the intrinsic measures on complex manifolds first introduced by Eisenman in analogy with the intrinsic distances of Kobayashi. Some standard conjectures, together with several new ones, are considered and partial or complete answers are provided. Most of the counterexamples come from a closer examination of unbounded domains in complex euclidean space. In particular, a large class of unbounded hyperbolic domains are exhibited. Those unbounded domains of finite euclidean volume are also singled out for discussion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H15, 32H20, 53C55

Retrieve articles in all journals with MSC: 32H15, 32H20, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0776396-4
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society